| Model Number |
DBEC-125 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Death (1802); ST Segment Elevation (2059); No Code Available (3191)
| Date of Event |
11/14/2018
Type of Reportable Event
Death
Additional Manufacturer Narrative
The results of the investigation are inconclusive since the reported device was not returned for analysis.Based on the information received, the cause of the reported event could not be conclusively determined.The device history record for this oad lot number has been reviewed.No issues or discrepancies were noted during this review that would have contributed to the reported event.The device met material, assembly, and quality control requirements.(b)(4).
Event or Problem Description
Following a coronary atherectomy procedure using a csi orbital atherectomy device (oad), no reflow occurred and the patient expired.The target lesion was 90% stenosed and located in the mid right coronary artery (rca).The lesion was treated with multiple passes of the oad followed by balloon angioplasty, and this sequence was repeated three times.Following the third balloon inflation, st elevations were noted and the patient became unresponsive and no flow was noted.Insertion of a ventricular assist device was attempted however it was unable to be used as the valve was too narrow.Chest compressions were performed and the patient appeared to stabilize momentarily, however it was reported that the patient then expired.